# SDR CALA2019101801774

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 64,817 hours, 27,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL BETWEEN FRAME 35-36 HOLE 2,4,13,14,15,16,21,23 ,24,25,26,27 AND 28 ARE CRACKED IN THE PRESSURE PANEL CONTACT EN GINEERING FOR INSTRUCTIONS AND REPAIR BEFORE NEXT FLIGHT AD 2018 -06-04 PER LCQ NON ROUTINE 9292324.  LH PRESSURE PANEL AT FR35-36 REPAIRED PER ECRA 5331-02480 PART 1 STEP 1. DTA DIP REQUIRED PER PART 1 STEP 2 TO ACCOMPLISH PERMAN ENT REPAIR PER PART 3 OF ECRA 5331-02480 ON OR BEFORE 11 APR 20. PLANNING TO CONTACT ENGINEERING AFTER 11 MAR 2020 BUT BEFORE 26 MAR 2020 FOR THE PERMANENT REPAIR. APPROVED TO CARRY REF ECRA 5331-02480 PERMANENT REPAIR TO BE ACCOMPLISHED PER ECRA 5331-02480 PART 3 ON OR BEFORE 11APR2020 PLANNING TO CONTACT ENGINEERING AFTER 11MAR2020 BUT BEFORE 26MAR2020. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPD
